Jump to content

Photo

Could Differin Help? (Pic)

red mark retinoids

2 replies to this topic

#1 grubby456

grubby456

    Junior Member

  • Members
  • Posts & Likes
    Posts: 96
    Likes: 3
About Me
  • Joined: 07-July 12

Posted 14 February 2013 - 02:23 PM

I have posted in the PIH section without any replies so i'll try here

 

 

i had very bad pustular acne around mouth area.  I used Duac once a day for a couple of months and now I'm 100% pimple free.

 

Problem is that it left red marks, rash and spots where my acne used to be.  it's been month and i don't see any improvement.

 

here is a pic 

 

http://imageshack.us...13at1104am.jpg/

 

As you can see the marks are pretty obvious.  I thought for a long time it was irritation but the skin isn't stinging or anything.  I'm even using Duac every 2-3 days only to prevent acne.

 

I had fast and great result using duac but now i'm stuck since 3 months, my skin is not healing despite the fact that I have reduce my utilisation of duac to every 2-3 days.

 

I got prescribed Differin xp, and I wonder if it could help with those marks and general redness?

 

 

thank you!

 


#2 NotMeAtAll

NotMeAtAll

    Member

  • Members
  • Posts & Likes
    Posts: 104
    Gallery Images: 2
    Likes: 10
About Me
  • Joined: 05-April 12

Achievements

     

Posted 06 March 2013 - 08:11 AM

So I don't think that you look bad at all!  I can barely see what you are talking about.

 

Anyway, since that is not helpful, you could get some Rx that would fade those marks.  Any retinoid (Differin, Retin-A, etc.) will fade those marks and give you lovely skin, but there is a long and unpleasant adjustment period that may be too much to bear for some tiny marks.

 

Another option is Azelex.  It is a naturally occurring acid that reduces hyperpigmentation and kills bacteria.  I used it for years to treat my formerly mild acne.  The first couple of days, it stings when you apply it, but then you have perfectly smooth, velvety clear skin.  You can still use the Duac, too.  Honestly, that would be my first choice, but you will need a prescription for it.

 

A third option is over-the-counter peeling acids like AHA, which Dan sells here.  This would be cheap and effective and not require a doctor.  There will be mild peeling for the first week, but nothing unpleasant.  This requires that you use a sunscreen with it.  Actually, a sunscreen would be required for all of these because you want to fade those marks, not expose them to sun by exfoliation and then not protect them.  Sunscreen is a must when you don't want skin with marks.

 

Good luck!  Honestly, you look fine.  :)



#3 grubby456

grubby456

    Junior Member

  • Members
  • Posts & Likes
    Posts: 96
    Likes: 3
About Me
  • Joined: 07-July 12

Posted 29 March 2013 - 01:09 PM

I ordered Finacea from an Australian Pharmacy (no prescription).  Hopefully you are right and it will do the trick.  Here is a shot that I have taken today

http://imageshack.us...329at257pm.jpg/

I honestly think it's pretty bad, especially around my nose.  How long did it takes you to get results from Finacea?

 

thanks again!




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users